# SDR SWIA2023011367102

- Difficulty date: December 6, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 48,327 hours, 40,917 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL 9, BS 409 + 126 - 559 + 4 WAS CORRODED, DENTED, GOUGED, AND CHAFED AT MULTIPLE PLACES ALONG LENGTH OF TRACK.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 53-01-11-400-802.
